# SDR 2025F00141

- Difficulty date: June 9, 2025
- Submitted: June 9, 2025
- Operation: General aviation
- Aircraft: N569AC
- Make and model: Urocop EC 225 LP
- Aircraft serial: 2790
- Aircraft time: 3,157 hours, 4,317 cycles
- Engine: Tmeca MAKILA1A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: EX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE CONDUCTING 133 EXTERNAL LOAD OPERATIONS LOCATED ON A NAVY VESSEL, A POSSIBLE COMPRESSOR STALL WAS EXPERIENCED FOLLOWING RELEASE OF AN EXTERNAL LOAD WHILE TRANSITIONING TO FORWARD FLIGHT. A LOUD NOISE WAS NOTED AT THE TIME AND OTHER COCKPIT INDICATIONS FOLLOWED BRIEFLY. AIRCRAFT YAWED MOMENTARILY. AIRCRAFT RETURNED TO HOME SHIP SAFELY WITHOUT FURTHER INCIDENT.  HUMS AND CVR/FDR DATA DOWNLOADS ARE BEING ANALYZED TO DETERMINE THE CAUSE AND THE REQUIRED MAINTENANCE NEEDED AT THIS POINT.
